# SDR GTIA2025073139025

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N917NK
- Make and model: Airbus A320-271N
- Aircraft serial: 9179
- Aircraft time: 17,428 hours, 7,342 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Zone 200
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH FL260 AN ODOR SIMILAR TO DIRTY SOCK WAS NOTED IN THE COCKPIT. SMELL DISSIPATED WITH PACK 1 OFF-REF TSM 05-50-00-810-831-A. FOUND PACK 1 TO BE THE SOURCE. PERFORMED LEVEL B ECS DECONTAMINATION ON PACK 1 WITH ENG BLEED IAW AMM 21-00-00-615-803-A REF LP 3535481-2 FOR PACK 1 DEFERRAL
